# SDR 07FDEA04702

- Difficulty date: October 30, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 42,703 hours, 27,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT LOWER HALF EXTERNAL FUSELAGE BET STA 312-328, STR 22L SKIN HAS DENT.  REMOVED PREVIOUS SKIN DOUBLER, FABRICATED SKIN DOUBLER IAW SRM 53-30-3.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.  REPAIR IS CLASSIFIED AS MAJOR REPAIR.
